# SDR MWEA001299

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995792117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND FASTENER HOLE ON CABIN FLOOR PANEL A-4 ALSO MISSING HALF OF CHAFF STRIP AND BARE METAL.  --  FABRICATED AND INSTALLED SKIN REPAIR AND FASTENERS.
